Functional observers for linear systems with uncertainty
Differencialʹnye uravneniâ, Tome 42 (2006) no. 10, pp. 1307-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_10_a1,
author = {S. K. Korovin and I. S. Medvedev and V. V. Fomichev},
title = {Functional observers for linear systems with uncertainty},
journal = {Differencialʹnye uravneni\^a},
pages = {1307--1317},
year = {2006},
volume = {42},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_10_a1/}
}
S. K. Korovin; I. S. Medvedev; V. V. Fomichev. Functional observers for linear systems with uncertainty. Differencialʹnye uravneniâ, Tome 42 (2006) no. 10, pp. 1307-1317. http://geodesic.mathdoc.fr/item/DE_2006_42_10_a1/